MathSciNet Relay Station
MathSciNet bibliographic data
MR1092578 (92b:33002) 33B20 (41A60)
Guthmann, Andreas Asymptotische Entwicklungen für unvollständige Gammafunktionen. (German) [Asymptotic expansions for incomplete gamma functions] Forum Math. 3 (1991), no. 2, 105–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement